Saudi journal of anaesthesia · 2026
Use of extracorporeal cardiopulmonary resuscitation in malignant hyperthermia-induced sudden cardiac arrest - A case study.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Woźnica-Niesobska Ewa, Środa Wojciech, Chourasia Goutam, Jurek Tomasz
Аннотация
Malignant hyperthermia is a rare but potentially fatal complication of general anesthesia caused by inhalational anesthetics and depolarizing skeletal muscle relaxants. The mechanism of the disease involves an uncontrolled increase in skeletal muscle metabolism as a result of abnormal calcium regulation. Early diagnosis, immediate discontinuation of the triggering agent, and rapid administration of dantrolene are crucial for patient survival. We present the case of a 32-year-old man who underwent elective rhinoseptoplasty at a city 1-day surgery clinic where dantrolene was not available. During the procedure, the patient experienced an increase in body temperature, followed by cardiac arrest. The patient was transferred to the emergency department of a tertiary care university hospital, where dantrolene treatment was initiated and the patient was qualified for extracorporeal cardiopulmonary resuscitation. Despite several hours of intensive care, the patient died.